# SDR PIDA20050067

- Difficulty date: August 19, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N750WL
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23928
- Aircraft time: 52,598 hours, 18,335 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH AIRCRAFT PARKED AT GATE, JETWAY STRUCK LEFT ENGINE NACELLE LEADING EDGE AT APPROX 11:00 POSITION.  REPAIRED DENT PER SRM 54-10-01 AND EA NR 54-233.
